F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz, and D. Sternheimer, Quantum mechanics as a deformation of classical mechanics, Letters in Mathematical Physics, vol.275, issue.6, pp.521-530, 1975.
DOI : 10.1007/BF00399745

M. [. Bayen, C. Flato, A. Fronsdal, and D. Lichnerowicz, Deformation theory and quantization. I. Deformations of symplectic structures, Annals of Physics, vol.111, issue.1, pp.61-151, 1977.
DOI : 10.1016/0003-4916(78)90224-5

. S. Cft-]-a, G. Cattaneo, L. Felder, and . Tomassini, From local to global deformation quantization of Poisson manifolds, Duke Math, J, vol.115, pp.329-352, 2002.

G. Ginot, Homologie et mod??le minimal des alg??bres de Gerstenhaber, Annales math??matiques Blaise Pascal, vol.11, issue.1, pp.91-127, 2004.
DOI : 10.5802/ambp.187

G. Ginot and G. Halbout, A Formality Theorem for Poisson Manifolds, Letters in Mathematical Physics, vol.66, issue.1/2, pp.37-64, 2003.
DOI : 10.1023/B:MATH.0000017625.37702.7a

G. Halbout, Formule d'homotopie entre les complexes de Hochschild et de de Rham, Compositio Mathematica, vol.126, issue.2, pp.123-145, 2001.
DOI : 10.1023/A:1017570728719

V. Hinich, Tamarkin's proof of Kontsevich's formality theorem, Forum Math, vol.15, pp.591-614, 2003.

G. Hochschild, B. Kostant, and A. Rosenberg, Differential forms on regular affine algebras, Transactions of the American Mathematical Society, vol.102, issue.3, pp.383-408, 1962.
DOI : 10.1090/S0002-9947-1962-0142598-8

]. M. Ko1 and . Kontsevich, Formality conjecture. Deformation theory and symplectic geometry, Math. Phys. Stud, vol.20, pp.139-156, 1996.

M. Kontsevich, Deformation Quantization of Poisson Manifolds, Letters in Mathematical Physics, vol.66, issue.3, pp.157-216, 2003.
DOI : 10.1023/B:MATH.0000027508.00421.bf

M. Kontsevich and Y. Soibelman, Deformations of algebras over operads and the Deligne conjecture, Math. Phys. Stud, vol.21, pp.255-307, 2000.

T. Lada and J. D. Stasheff, Introduction to SH Lie algebras for physicists, International Journal of Theoretical Physics, vol.377, issue.7, pp.1087-1103, 1993.
DOI : 10.1007/BF00671791

]. D. Ta and . Tamarkin, Another proof of M. Kontsevich's formality theorem, math, p.9803025

. D. Ts, . Tamarkin, and . Tsygan, Noncommutative differential calculus, homotopy BV algebras and formality conjectures, Methods Funct. Anal. Topology, vol.6, pp.85-97, 2000.